# SDR CALA2022050901184

- Difficulty date: May 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 79,653 hours, 31,064 cycles
- System (JASC): 5200 · Doors
- Part: Intercostal
- Part number: D5227902620451
- Condition: Cracked
- Location: Aft Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH EMERGENCY EXIT HATCH FWD INTERCOSTAL APPEARS TO BE CRACKE D PER NR9290231/26231 GEN BY V052040 RMVD DAMAGED SEGMENT IAW SRM 51-25-11-911-001 AND AIRBUS DWG#152 2-79610 BY MECH V061742 INSP BY V892442
